# SDR FDEA201006182128

- Difficulty date: June 18, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363726
- Condition: Corroded
- Location: Bs 720b-720e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 720B-720E RBL 45 REMOVED SEAT TRACK SECTION FROM BS 690 TO 740 IAW SRM 51-30-2. FABRICATED   NEW SEAT TRACK SECTION FROM BAC 1520-792 7178-  T6511 DIM: 172" IAW SRM 53-10-5   FIG 1. INSTALLED NEW SEAT TRACK SECTION AND SPLICES IAW B727 SRM 51-30-2 REV 103.
